# SDR CA130610012

- Difficulty date: July 20, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 214B-1
- Aircraft time: 18,306 hours
- Engine: Lyc T5508D
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Barrel
- Part number: 41005043
- Condition: Cracked
- Location: Actuator
- Part time: 12,207 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR ACTUATOR, SERVO, FOUND TO HAVE INCREASING LEAKAGE DURING DAILY INSPECTIONS OVER A PERIOD OF 3 OPS DAYS UNTIL IT WAS REMOVED FOR EXCESSIVE LEAKAGE. UNIT LATER SENT FOR REPAIR AND FOUND TO HAVE CRACKED BARREL, PN 41005043 THAT CAUSED THE LEAKAGE.
